# SDR DALA13008863273

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA FLOORBEAM BETWEEN FR 12-16 Y503.2 UPPER SURFACE FLANGE HAS CORROSION.  FLOORBEAM Y503.2 FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14.  REMOVED FLOORBEAM IAW SRM 51-42-11.  LOCATED AND DRILLED NEW BEAM IAW SRM 51-44-11.  INSTALLED NEW BEAM IAW TRM 53-20-01.
